MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 4 LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 4 LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420166
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/08/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented a left knee stiffness post tka.Adverse event was resolved with manipulation under anesthesia.No device is identified as primary source of failure.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, without the requested clinical information a thorough medical investigation cannot be rendered.Should any additional clinical information be provided this complaint will be re-assessed.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
GNS II CMT TIB SIZE 4 LEFT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8464646
Report Number1020279-2019-01256
Device Sequence Number13788468
Product Code JWH
UDI-Device Identifier03596010206268
UDI-Public03596010206268
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420166
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;